# SDR USAA2015020900010

- Difficulty date: February 7, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 47,784 hours, 17,768 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Condition: Broken
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR ARMING LEVER BROKEN OFF.  REPLACED 2L DOOR ARMING LEVER IAW AMM 52-22-22-000-001.
